# SDR USAA040352

- Difficulty date: July 20, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Part time: 50,417 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2.5 INCHES, 5 INCHES FORWARD OF BS 500 RT AND 1 INCH ABOVE S-15R.  (M)
